MAUDE Adverse Event Report: ICU Medical, Inc. Medex Hi-Flo 4-Way Stopcock w/Swivel Male Luer Lock; Stopcock, I.V. Set

ICU Medical, Inc. Medex Hi-Flo 4-Way Stopcock w/Swivel Male Luer Lock; Stopcock, I.V. Set
Catalog Number MX9341L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction

Brand Name
Medex Hi-Flo 4-Way Stopcock w/Swivel Male Luer Lock
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
ICU Medical, Inc.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
+1(224)706-2300
MDR Report Key50017222
Report Number1526863-2026-00151
Device Sequence Number21270294
Product Code FMG
UDI-Device Identifier10351688504173
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9341L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown